# SDR 95FDEA01162

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Part number: AND101341201
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR NR 8R IS CRACKED IN VERTICAL FIN BAY NR 8 AT FIN STA 151.2.  REPAIRED STR NR 8R IN VERTICAL FIN BAY NR 8 AT FIN STA 151.2 IAW FEDEX SRM 55-30-4.
